# SDR CALA2021042800562

- Difficulty date: April 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 116,167 hours, 17,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1540-1545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7058 - BULK CGO STA1540 TO 1545 CTR BOTTOM DRAIN VALVE AREA SKIN FOUND CORROSION.REF NR LP 9130687 BULK CGO STA1540 TO STA1545 BETWEEN S39L AND S39R FUSELAGE SKIN REPAIRED AS ECRA 5361-01084 REV- PART 1 INTERIM REPAIR AND ATTAC H FORM 44-0008 MAINTENANCE WORKSHEET ITEM 1 TO 36 ACCOMPLISHED ADD EMP:V897490
